MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1944/46
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the hospital for lead revision.The patient's right atrial (ra) lead exhibited over-sensed noise resulting in inappropriate automated mode switch (ams) episodes due to lead damage.The ra lead was explanted and replaced.The patient had no adverse consequences.
 
Additional Manufacturer Narrative
The reported events were oversensing noise, lead damage¿ and mode switch.As received, a complete lead was returned in one piece.The reported events of oversensing noise and ¿lead damage¿ were confirmed.Visual examination of the lead found an external insulation abrasion breaching the outer insulation and exposing the outer coil proximal to the suture sleeve tie impressions.The cause of the reported events was isolated to the external insulation abrasion and to the exposure of the outer coil in the abrasion zone consistent with friction to the device can.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22696641
Report Number2017865-2025-96691
Device Sequence Number9011554
Product Code NVY
UDI-Device Identifier05414734502313
UDI-Public(01)05414734502313(10)P000065981(17)210731
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number1944/46
Device Lot NumberP000065981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/03/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT CDHFA500Q CRT-D.; LEFT VENTRICULAR LEAD.; RIGHT VENTRICULAR LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale